# SDR VNAA2019080111102

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 38,795 hours, 29,588 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.   CREW CYCLED SYSTEM CIRCUIT BREAKERS.  MSG CLEARED.
